MathSciNet Relay Station
MathSciNet bibliographic data
MR2246357 82D10 (35D05 35F20 35Q35)
Loeper, Grégoire Uniqueness of the solution to the Vlasov-Poisson system with bounded density. J. Math. Pures Appl. (9) 86 (2006), no. 1, 68–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement